# SDR FDEA201108173305

- Difficulty date: August 17, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 54,543 hours, 31,458 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING UPPER L/E HAS 5" CRACK IN COMPOSITE STRUCTURE WHERE OTBD SLAT 4 MEETS IN  INBD SLAT 3. REPAIRED IAW  SRM 57-41-01.
